# SDR REXA2025080600786

- Difficulty date: July 21, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 37,723 hours, 27,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON CROSSBEAM FS280.00 BTW LBL 9 TO RBL 9 AT CPAX. CORROSION ON CROSSBEAM (STRIP, UPPER SPLICE) FS280.00 BTW LBL 9 TO RBL 9 AT CPAX WAS EVALUATED OUT OF LIMITS AND WAS REPLACED PER CRJ900 SRM 53-00-00-101-001-A01 AND PER CRJ900 SRM 51-42-06-001-001-A01
